# SDR UALA2009082402626

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 67,142 hours, 19,477 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Condition: Leaking
- Location: Starter
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HIGH OIL CONSUMPTION.  ACP HOC AND FOUND STARTER DRIVE SEAL LEAKING.  REMOVED STARTER AND FOUND INNER CAVITY SURFACE DAMAGED AND UPPER MATING SURFACE PARTIALLY MIGRATED.  STARTER MODULE REPAIRED.
